I got a tca peel under my eyes for some hyper-pigmentation . It was done by a derm. who put too many layers and it ended up causing alot of pih. She has done it before and it helped but this time did it too strong. Is there any way to remove this. I cannot tolerate hydroquinone it turns me bright red and have had a bad experience with lasers which I will not use again. I did get one raised scar also so I dont want to do anything harsh till the area is healed. It has been 4 months since. Help !
What Can I Do For Hyper-pigmentation Under Eye After TCA Peel?
Doctor Answers (2)
Melaquin and Melapads after hyperpigmentation has developed post laser
You may have a hydroquinone allergy or sensitization so I would recommend a non-hydroquinone topical lightener such as the Melaquin AM topical cream. Use this in combination with a melapad per day to reduce the hyperpigmentation.
What to do for post-inflammatory hyperpigmentaion after a peel
We often use, in our office in Orange County IPL (Photo-facial) and Fraxel Dual to treat post-inflammatory hyperpigmentation from peels, lasers and sun damage. It is very safe for most skin types but any device, including IPL can sometimes cause hyperppigmentation in darker skin types. There is also an excellent product called Elure which lightens pigmentation in many cases and does not contain hydroquinone. It is purchased in dermatology and occasionally other types of physician offices and has minimal to no chance of side effects.
Web reference: http://www.ocdermatology.com/ipl-photo-facial-rejuvenation/
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.